MAUDE Adverse Event Report: LEE LABORATORIES, INC. BD BBL¿ VDRL ANTIGEN; ANTIGENS, NONTREPONEMAL, ALL

LEE LABORATORIES, INC. BD BBL¿ VDRL ANTIGEN; ANTIGENS, NONTREPONEMAL, ALL
Catalog Number 240765
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using the bd bbl¿ vdrl antigen the saline solution ph is inconsistent between several testing methods, ph test strips, ph meter/probe, and multistick.No health impact or consequence reported.
 
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Investigation summary: to investigate the complaint on catalog 240765, lot 2227252, the buffered saline included in the retained kit of the complaint lot was tested for ph.A return sample was not received.This testing was performed using a calibrated ph meter with a three - point calibration that included ph (b)(4) buffers.After calibration, the retained sample of the buffered saline was tested, and results were as follows: - retained bottle yielded 5.99 at 24.6°c, which is within the acceptable range of 5.95 ¿ 6.05 at 25°c.The complaint was not confirmed based on the ph result obtained.The electrode used with the ph meter is a ph / atc electrode.The internal test procedure for this product requires that all calibration buffers and test samples are warmed to 25 ± 1°c prior to use / test.Possible sources of error for the customer include ph sample was tested at a temperature slightly different than the recommended temperature for buffered saline, or contamination of the buffered saline samples.The batch history record for the complaint lot was reviewed and found satisfactory; no quality notifications were issued for this lot.Complaints for the product line were reviewed.There have been (b)(4) complaints received on the catalog number; there have been no other complaints received for the complaint lot; bd will continue to monitor closely for trends.No corrective action is needed at this time.
 
Event or Problem Description

Brand Name
BD BBL¿ VDRL ANTIGEN
Common Device Name
ANTIGENS, NONTREPONEMAL, ALL
Manufacturer (Section D)
LEE LABORATORIES, INC.
1475 athens highway
grayson GA 30017
Manufacturer (Section G)
LEE LABORATORIES, INC.
1475 athens highway
grayson GA 30017
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key19824447
Report Number1025402-2024-00009
Device Sequence Number8684635
Product Code GMQ
UDI-Device Identifier00382902407652
UDI-Public(01)00382902407652
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/24/2025
Device Catalogue Number240765
Device Lot Number3103242
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Supplement Date Received by Manufacturer09/12/2024
Initial Report FDA Received Date07/25/2024
Supplement Report FDA Received Date10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown